A woman who was in perfect health took three ACE pills within two days and developed jaundice within two weeks. Her condition continued to worsen and she developed problems like leg swelling and accumulation of fluid in abdomen. Then after eight weeks she had liver failure requiring a liver transplant.
How is she doing after the transplant?
She is doing fine after the transplant. The officers investigating the case wrote “in summary, this case of drug-induced fulminant liver failure was likely due to Saba ACE supplement.” However, it is still not clear which ingredient caused this reaction or if it is caused by drug interaction or contamination of the supplements.
Before her admission to the hospital, the woman had also been taking the antidepressant Zoloft and birth control pills for three years, the report said.
It is not clear which ingredient in the supplement may have led to her reaction, or whether it may have been caused by drug interaction or possible contamination of the supplement, the researchers wrote.
The formula of the supplement that the woman took included the controversial substance DMAA, an amphetamine …….. read more on: http://www.foxnews.com/health/